Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 5, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Mar 26, 2007, 3:09 PM MDT. It took effect at Mar 27, 2007, 12:00 PM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2007, 3:09 PM MDT (21:09 UTC)
- In effect from
- Mar 27, 2007, 12:00 PM MDT
- Expired
- Mar 27, 2007, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 262109 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 309 PM MDT MON MAR 26 2007 NMZ001-008-270400- /O.NEW.KABQ.WI.Y.0005.070327T1800Z-070328T0100Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS 309 PM MDT MON MAR 26 2007 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 7 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 7 PM MDT TUESDAY. STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TUESDAY AFTERNOON AND EARLY EVENING OVER THE FOUR CORNERS AND WEST CENTRAL MOUNTAINS. PERSONS DRIVING THROUGH THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ON INTERSTATE 40 FROM GRANTS TO THE ARIZONA BORDER. BLOWING SAND OR DUST WILL ALSO BE A CONCERN...WHICH MAY REDUCE VISIBILITIES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ DPORTER
4 follow-up statements
000 WWUS75 KABQ 270343 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 943 PM MDT MON MAR 26 2007 NMZ001-008-271145- /O.CON.KABQ.WI.Y.0005.070327T1800Z-070328T0100Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS 943 PM MDT MON MAR 26 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 7 PM MDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 7 PM MDT TUESDAY. STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED TUESDAY AFTERNOON AND EARLY EVENING OVER THE FOUR CORNERS AND WEST CENTRAL MOUNTAINS. PERSONS DRIVING THROUGH THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ON INTERSTATE 40 FROM GRANTS TO THE ARIZONA BORDER. BLOWING SAND OR DUST WILL ALSO BE A CONCERN...WHICH MAY REDUCE VISIBILITIES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
000 WWUS75 KABQ 270952 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 352 AM MDT TUE MAR 27 2007 NMZ001-008-271800- /O.CON.KABQ.WI.Y.0005.070327T1800Z-070328T0100Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS 352 AM MDT TUE MAR 27 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING. STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED THIS AFTERNOON AND EARLY EVENING OVER THE FOUR CORNERS AND WEST CENTRAL MOUNTAINS. PERSONS DRIVING THROUGH THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ON INTERSTATE 40 FROM GRANTS TO THE ARIZONA BORDER. AT TIMES...BLOWING SAND OR DUST WILL RAPIDLY DROP VISIBILITY BELOW ONE HALF MILE IN DUST PRONE LOCATIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 44
000 WWUS75 KABQ 272128 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 328 PM MDT TUE MAR 27 2007 NMZ005>007-012-013-016>021-026-281100- /O.NEW.KABQ.WI.Y.0006.070328T1600Z-070329T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER... ROSWELL...PORTALES...CLOVIS 328 PM MDT TUE MAR 27 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY. STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH ISOLATED GUSTS TO 50 MPH ARE EXPECTED LATE WEDNESDAY MORNING AND AFTERNOON IN ADVANCE OF A SURFACE COLD FRONT MOVING ACROSS NEW MEXICO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ001-008-280100- /O.CON.KABQ.WI.Y.0005.000000T0000Z-070328T0100Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS 328 PM MDT TUE MAR 27 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED THIS AFTERNOON AND EARLY EVENING OVER THE FOUR CORNERS AND WEST CENTRAL MOUNTAINS. PERSONS DRIVING THROUGH THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ON INTERSTATE 40 FROM GRANTS TO THE ARIZONA BORDER. AT TIMES... BLOWING SAND OR DUST WILL RAPIDLY DROP VISIBILITY BELOW ONE HALF MILE IN DUST PRONE LOCATIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
000 WWUS75 KABQ 272141 AAA NPWABQ URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 341 PM MDT TUE MAR 27 2007 NMZ011-281100- /O.EXA.KABQ.WI.Y.0006.070328T1600Z-070329T0000Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 341 PM MDT TUE MAR 27 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY. STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH ISOLATED GUSTS TO 50 MPH ARE EXPECTED LATE WEDNESDAY MORNING AND AFTERNOON IN ADVANCE OF A SURFACE COLD FRONT MOVING ACROSS NEW MEXICO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ001-008-280100- /O.CON.KABQ.WI.Y.0005.000000T0000Z-070328T0100Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS 341 PM MDT TUE MAR 27 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED THIS AFTERNOON AND EARLY EVENING OVER THE FOUR CORNERS AND WEST CENTRAL MOUNTAINS. PERSONS DRIVING THROUGH THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ON INTERSTATE 40 FROM GRANTS TO THE ARIZONA BORDER. AT TIMES... BLOWING SAND OR DUST WILL RAPIDLY DROP VISIBILITY BELOW ONE HALF MILE IN DUST PRONE LOCATIONS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005>007-012-013-016>021-026-281100- /O.CON.KABQ.WI.Y.0006.070328T1600Z-070329T0000Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... SANTA ROSA...TUCUMCARI...CARRIZOZO...RUIDOSO...FORT SUMNER... ROSWELL...PORTALES...CLOVIS 341 PM MDT TUE MAR 27 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM MDT WEDNESDAY. STRONG SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH ISOLATED GUSTS TO 50 MPH ARE EXPECTED LATE WEDNESDAY MORNING AND AFTERNOON IN ADVANCE OF A SURFACE COLD FRONT MOVING ACROSS NEW MEXICO. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Mar 26, 2:55 PM MDT, 14 minutes earlier.
Area forecast discussion, Mar 26, 2:55 PM MDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 255 PM MDT MON MAR 26 2007 ...WINDY CONDITIONS EXPECTED ACROSS NM TUESDAY AND WEDNESDAY... .DISCUSSION... PATTERN CHANGE EXPECTED ACROSS THE LAND OF ENCHANTMENT FOR WED AND THU AS AN UPPER LEVEL TROUGH DIGS THROUGH THE ROCKY MOUNTAINS. THE LATEST RUC80 ANALYSIS INDICATING AN UPPER LOW TRACKING ACROSS WEST CENTRAL TX...TAKING THE PCPN OVER FAR SE NM WITH IT. MEANWHILE...A TROUGH IS MOVING INTO THE PACIFIC NW...WHICH IS EXPECTED TO BE THE NEXT WEATHER MAKER FOR NM. FOR TONIGHT...A FEW PASSING HIGH CLOUDS ARE EXPECTED ACROSS THE STATE...ESPECIALLY OVER THE WEST. READINGS TONIGHT WILL BE A FEW DEGREES WARMER COMPARED TO THIS MORNING. DEVELOPING UPSTREAM UPPER LOW SHOULD BE SITUATED ACROSS CENTRAL NV BY TOMORROW AFTERNOON. EXPECT UPPER LEVEL GRADIENT TO TIGHTEN OVER SRN CA...AZ AND WRN NM. MODELS ADVERTISE AN 100KT 500MB JET ACROSS THE DESERT SW...WITH APPROXIMATELY 70KTS OVER WRN NM. THESE STRONG WINDS SHOULD MIX DOWN TO THE SURFACE DURING THE PEAK HEATING HOURS TO PROVIDE WIND ADVISORY CRITERIA SPEEDS OVER THE FOUR CORNERS AND WEST CENTRAL MTS. WILL HOIST AN ADVISORY EFFECTIVE FROM 18Z TUE TO 01Z WED. PCPN NOT MUCH OF A CONCERN WITHIN THE CWA...HOWEVER THERE MAY BE A SLIGHT CHANCE OVER THE SAN JUAN MTS WHERE ENOUGH MOISTURE AND INSTABILITY COULD SPARK AN ISOLD SHOWER/STORM. BY TUES NIGHT... THE UPPER LOW WILL MIGRATE TO WRN CO. EXPECT A NOTABLY STRONG VORT LOBE TO SWING ACROSS THE FOUR CORNERS AND NRN MOUNTAINS. THIS WILL INCREASE PCPN CHANCES OVER THIS PARTICULAR REGION...WITH BREEZY TO WINDY CONDITIONS LINGERING ACROSS THE NRN HIGH TERRAIN AND THE ERN SLOPES OF THE CENTRAL MTN CHAIN. BY WED AFTERNOON...THE UPR LOW WILL MOVE INTO THE NRN GREAT PLAINS WITH A 95KT 500MB JET POSITIONED OVER ERN NM. AFTERNOON MIXING AND STRONG WINDS ALOFT SHOULD ALLOW FOR WINDY CONDITIONS AT THE SFC. A FEW LOCALES MAY APPROACH HIGH WIND WARNING CRITERIA...HOWEVER WILL STICK WITH HIGH END ADVISORY VALUES IN THE GRIDS. WILL DEFER THESE CONCERNS TO THE NEXT SHIFT TO KEEP THINGS SIMPLE. THE GFS SUGGESTS ANOTHER UPPER LOW WILL DEVELOP THU OVER THE STATE AND SLOWLY EJECT ERN NM LATE FRI. MOISTURE WILL BE LIMITED WITH THIS FEATURE...THUS WILL KEEP POPS RATHER LOW ATTM. EXPECT WARMING TO COMMENCE FOR THE UPCOMING WEEKEND AS WESTERLY FLOW DEVELOPS. DISCUSSED FIRE WEATHER CONCERNS EARLIER THIS AFTERNOON WITH THE SW GACC OFFICE. IT APPEARS THE RECENT RAINS THROUGHOUT THE STATE HAVE IMPROVED FUEL MOISTURE PROFILES TO CURTAIL FIRE DANGER RATINGS. AT THIS TIME...WILL NOT POST ANY HEADLINES COMPLIMENTS OF THE POOR OR MODERATE FIRE DANGER...EVEN THROUGH RH VALUES AND 20FT WIND SPEEDS WILL REACH CRITICAL VALUES...PARTICULARLY WITHIN THE ERN PLAINS ON WED AFTERNOON. DPORTER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 43 68 36 49 / 0 5 20 10 GALLUP.......................... 35 64 29 46 / 0 0 20 0 GRANTS.......................... 34 69 32 48 / 0 0 20 0 GLENWOOD........................ 40 74 36 61 / 0 0 0 0 CHAMA........................... 28 59 27 44 / 0 10 40 20 LOS ALAMOS...................... 38 64 33 47 / 0 5 10 10 RED RIVER....................... 28 54 28 41 / 5 5 10 20 TAOS............................ 36 64 34 47 / 0 5 10 10 SANTA FE........................ 34 68 34 50 / 0 0 5 5 SANTA FE AIRPORT................ 39 70 36 52 / 0 0 5 5 ESPANOLA........................ 36 72 38 54 / 0 0 10 10 ALBUQUERQUE HEIGHTS............. 46 72 42 57 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 43 73 39 58 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 44 71 41 56 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 45 72 42 57 / 0 0 5 0 SOCORRO......................... 44 76 41 62 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 35 66 34 53 / 0 0 0 5 MORIARTY/ESTANCIA............... 33 71 35 53 / 0 0 0 0 CARRIZOZO....................... 43 73 42 63 / 0 0 0 0 RUIDOSO......................... 37 64 39 56 / 0 0 0 0 RATON........................... 37 71 35 62 / 0 0 5 0 LAS VEGAS....................... 35 68 37 56 / 5 0 5 0 ROY............................. 44 72 41 65 / 0 0 0 0 CLAYTON......................... 44 72 42 68 / 0 0 0 0 SANTA ROSA...................... 45 77 44 69 / 0 0 0 0 TUCUMCARI....................... 45 77 46 72 / 0 0 0 0 FORT SUMNER..................... 45 79 45 71 / 0 0 0 0 CLOVIS.......................... 47 78 47 72 / 0 0 0 0 PORTALES........................ 45 79 45 73 / 0 0 0 0 ROSWELL......................... 45 81 47 77 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 12 PM TO 7 PM MDT TUESDAY FOR THE FOLLOWING ZONES...NMZ001-008. && 46
Hazardous weather outlook, Mar 26, 5:42 AM MDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 542 AM MDT MON MAR 26 2007 NMZ001>021-026-271200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 542 AM MDT MON MAR 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WINDY CONDITIONS WILL DEVELOP TUESDAY AND WEDNESDAY. SOUTHWEST WINDS COULD GUST FROM 40 TO 50 MPH ACROSS THE ENTIRE AREA ON TUESDAY AFTERNOON...AND FROM 45 TO 60 MPH ALONG AND EAST OF THE RIO GRANDE VALLEY WEDNESDAY AFTERNOON. THE STRONGEST WINDS ON WEDNESDAY WILL FAVOR THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN AND THE CENTRAL EASTERN PLAINS. THE POTENTIAL ALSO EXISTS FOR CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP AREAWIDE ON TUESDAY AND ALONG AND EAST OF THE RIO GRANDE VALLEY ON WEDNESDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
Nearby
Wind Advisories in New Mexico, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.